# SDR AALA20001550

- Difficulty date: September 14, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D29982125
- Part serial: A4530
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD GALLEY DOOR EMERGENCY EXIT SLIDE UNPACKED.  REPLACED FORWARD GALLEY EMERGENCY EXIT SLIDE.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
